논문KCI 등재
Relative multifractal spectrum
대한수학회 (The Korean Mathematical Society)|2018.04|대한수학회논문집 (Communications of the KMS)|제33권 제2호|pp. 459-471
2
조회
0
다운로드
1
인용
0
참고문헌
키워드
주제분류수학
초록
We obtain a relation between generalized Hausdorff and packing multifractal premeasures and generalized Hausdorff and packing multifractal measures. As an application, we study a general formalism for the multifractal analysis of one probability measure with respect to an other.
Abstract
We obtain a relation between generalized Hausdorff and packing multifractal premeasures and generalized Hausdorff and packing multifractal measures. As an application, we study a general formalism for the multifractal analysis of one probability measure with respect to an other.
참고문헌 (15)
- J. Barral, "Continuity of the multifractal spectrum of a random statistically self-similar measures", J. Theoret. Probab., 13(4), pp.1027~1060 (2000)[DOI]
- J. Barral, "Random multiplicative multifractal measures, Fractal Geometry and Applications", Proc. Symp. Pure Math. (2004), AMS
- L. Barreira, "Sets of non-typical points have full topological entropy and full Hausdorff dimension", Israel J. Math., 116(1), pp.29~70 (2000)[DOI]
- F. Ben Nasr, "The validity of the multifractal formalism: results and examples", Adv. Math., 165(2), pp.264~284 (2002)[DOI]
- P. Billingsley, "Ergodic Theory and Information" (1965), Wiley
- G. Brown, "On the multifractal analysis of measures", J. Statist. Phys., 66(3-4), pp.775~790 (1992)[DOI]
- H. Cajar, "Billingsley dimension in probability spaces, Lecture notes in mathematics, vol. 892" (1981), Springer
- J. Cole, "Relative multifractal analysis", Choas Solitons and Fractals, 11(14), pp.2233~2250 (2000)[DOI]
- M. Das, "Local properties of self-similar measures", Illinois J. Math., 42(2), pp.313~332 (1998)
- J. Levy Vehel, "Multifractal analysis of Choquet capacities", Adv. in Appl. Math., 20(1), pp.1~43 (1998)[DOI]
- B. Mandelbrot, "Les Objects fractales: forme, hasard et dimension" (1975), Flammarion
- B. Mandelbrot, "The Fractal Geometry of Nature" (1982), W. H. Freeman
- L. Olsen, "A multifractal formalism", Adv. Math., 116(1), pp.82~196 (1995)[DOI]
- R. Riedi, "Conditional and relative multifractal spectra", Fractals, 5(1), pp.153~168 (1997)
- S. Wen, "Relations between packing premeasure and measure on metric space", Acta Math. Sci., 27(1), pp.137~144 (2007)[DOI]
관련 논문AI추천
Multifractal spectrum in a self-similar attractor in the unit interval백인수대한수학회 · 대한수학회논문집2008 · 제23권 제4호A note on the multifractal Hewitt-Stromberg measures in a probability spaceBilel Selmi강원경기수학회 · 한국수학논문집2020 · 제28권 제2호Some results about the regularities of multifractal measuresBilel Selmi강원경기수학회 · 한국수학논문집2018 · 제26권 제2호Note on the multifractal measures of Cartesian product setsNajmeddine Attia, Omrane Guizani, Rihab Guedri대한수학회 · 대한수학회논문집2022 · 제37권 제4호Regularities of Fractal Measures on R^{2}Hung Hwan Lee, Hun Ki Baek경북대학교 자연과학대학 수학과 · Kyungpook Mathematical Journal2004 · 제44권 제4호PACKING DIMENSIONS OF GENERALIZED RANDOM MORAN SETSXiao-jun Zhao, XinTong, Yue-li Yu대한수학회 · 대한수학회지2014 · 제51권 제5호
이 간행물의 다른 논문 (26건)
Insertion property of nonzero powers at zero products김동화pp. 371-378The total graph of non-zero annihilating ideals of a commutative ringAbolfazl Alibemani, Ebrahim Hashemipp. 379-395Graded primitive and INC-extensionsParviz Sahandi, Haleh Hamdipp. 397-408Solution to $\overline{\partial}$-problem with support conditions in weakly $q$-convex domainsSayed Saberpp. 409-421Certain Fractional Integrals and Image Formulas Of Generalized $\mathtt{k}$-Bessel FunctionPraveen Agarwal, 최준상, Mehar Chand, Gurmej Singhpp. 423-436
